Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Michael Shub
Title: Global stability of dynamical systems
Additional book information: with the collaboration of Albert Fathi and Remi Langevin; translated by Joseph Christy. Springer-Verlag, New York, Berlin, Heidelberg, London, Paris, Tokyo, xii + 150 pp., $32.00. ISBN 0-387-96295-6.

References [Enhancements On Off] (What's this?)

  • 1. S. Smale, Differentiable dynamical systems, Bull. Amer. Math. Soc. (N.S.) 73 (1967), 747-817. MR 228014
  • 2. Steve Smale, The mathematics of time, Springer-Verlag, New York-Berlin, 1980. Essays on dynamical systems, economic processes, and related topics. MR 607330
  • 3. N. Levinson, A second order differential equation with singular coefficients, Ann. of Math. 50 (1949), 127-153. MR 30079
  • 4. D. V. Anosov, Geodesic flows on closed Riemann manifolds with negative curvature, Proc. Steklov Inst. Math., No. 90 (1967), Amer. Math. Soc., Providence, R.I., 1969 (translation of Trudy Mat. Inst. Steklov. XC, 1967). MR 224110

Review Information:

Reviewer: Joel Robbin
Journal: Bull. Amer. Math. Soc. 18 (1988), 248-250
American Mathematical Society